Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I have a bullet in my lower back that is causing me severe chronic pain

i have a bullet in my lower back that is causing me severe chronic pain the bullet is dangerously close to my spinal coard and cannot be removed so what do i do about the pain i need help it is ruining my life
Asked On : Mon, 22 Feb 2010
Answers:  2 Views:  3378
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Spine Surgeon 's  Response
I understand your situation. most likely it may be nerve root pain if the bullet touching your nerve. Consult physiatrist if any nerve root block or epidural block can be tried. I dont know where it is seated but if we see your images we may be able to tell you if that can be removed.
Answered: Sat, 10 Mar 2012
I find this answer helpful
  Anonymous's Response

Yes man that would be pressing the sensitive nerves in the region and that is the reason you are having those difficult pains. You should consider pain management and is the ideal in your case.

Answered: Mon, 22 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor